CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2007, 23(2) 123-132 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(285KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Backward stochastic differential equation
$g$-supersolution
constraint.
Authors
Lin Qinquan
Yang Feng
PubMed
Article by
Article by

The Smallest $g$-Supersolution for BSDE with Jumps

Lin Qinquan, Yang Feng

School of Finance, Renmin University of China

Abstract��

For Backward Stochastic Differential Equation with jumps and an increasing
predictable RCLL process as its penalization term, we have defined
$g$-supersolution for such a BSDE and obtained the limit theorem. As an application of the limit theorem, the existence and uniqueness of the smallest supersolution for BSDE with jumps and constraints on $(Y,Z,q)$ is proved.

Keywords�� Backward stochastic differential equation   $g$-supersolution   constraint.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Lin Qinquan
Email:
About author:

References��
Similar articles
1��Lin Xiangyun,Wang Xiangrong, Zhang Rui.A Backward Stochastic Differential Equations Based on Infinite Horizon and Its Application[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2008,24(4): 345-353
2��Zhang Hui,Zhu Qingfeng,Lai Xiang.Malliavin Derivative and Comonotonic Theorems for BSDEs[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2010,26(4): 337-346
3��Hao Tao.Some Properties of g-Covariance and g-Correlation Coefficient[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2012,28(6): 637-646

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST